RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 164–170 (Mi de10321)  

Ordinary Differential Equations

The Gap Lengths in the Sequence of Spectral Parameters of Hilbert Function Systems

V. D. Budaev

Herzen State Pedagogical University of Russia, St. Petersburg

Full text: PDF file (800 kB)

English version:
Differential Equations, 2001, 37:2, 178–184

Bibliographic databases:

UDC: 517.927.25+517.984.5
Received: 20.05.1999

Citation: V. D. Budaev, “The Gap Lengths in the Sequence of Spectral Parameters of Hilbert Function Systems”, Differ. Uravn., 37:2 (2001), 164–170; Differ. Equ., 37:2 (2001), 178–184

Citation in format AMSBIB
\Bibitem{Bud01}
\by V.~D.~Budaev
\paper The Gap Lengths in the Sequence of Spectral Parameters of Hilbert Function Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 164--170
\mathnet{http://mi.mathnet.ru/de10321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849432}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 178--184
\crossref{https://doi.org/10.1023/A:1019201306386}


Linking options:
  • http://mi.mathnet.ru/eng/de10321
  • http://mi.mathnet.ru/eng/de/v37/i2/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019